I have a Rosacea, a new skin condition for me that started when I went off the pill last year. It's exacerbated by stress and hormonal fluctuations. I would love to take Doxycycline for 2 weeks (an antibiotic which I know works) to clear it up but I'm too afraid since it may not be good for an embryo.
I went on Clomid this week, and it seems to have made my skin worse (more redness, bumps on my cheek and forehead, and 2 cystic pimples on my chin). Of course, the Clomid really increased my anxiety/moodiness too.
Has anyone else been struggling with keeping your skin clear while TTC? Anyone else have Rosacea? Does it clear up when you become pregnant?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.